MathSciNet Relay Station
MathSciNet bibliographic data
MR2130246 60E05 (60G48)
Giuliano Antonini, R.; Kozachenko, Yu. V. A note on the asymptotic behavior of sequences of generalized subGaussian random vectors. Random Oper. Stochastic Equations 13 (2005), no. 1, 39–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement